News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: I was diagnosed with 3 - 4 stomach ulcers!


 Goatskina - Mon Aug 06, 2007 8:55 pm

I'm Male 25 years old, I have had a scope down my throat, a colenoscopy. The results of the colen test are normal, but in my stomache he said I have 3 - 4 Ulcers their. This is what causes my Bloating, sore stomache you think?. He said to get Nexium and Pariet, so I got the pariet and have been on it for 3 weeks or so. My stomache was fine with no PVC'S but today I have a sore tummy and have only 1 PVC today, can the gas and ulcers be causing this?. I will get the nexium now because its so high in price and he gave me a large dose, was hard to pay for it all. I used to get PVC'S all day everyday, they went away for 3 weeks and only had about 5 in all that time. Can the Ulcers and Bloating etc.. cause PVC'S?. I notice when I lay down and push on my side I get a PVC when I'm bloated. I have had ECG done and I asked the nurse is PVC's normal?, she said yes they are!. I asked my Doc he said the same thing, then I asked another doctor he said the same thing to just take my pariet. My question is to you is PVC'S normal and are they safe to have?. Like I mean they don't hurt when I have them only long ago when I exercised alot. Please help me to understand if Ulcers play a part and the gas, and if Nexium will heal my ulcers and rid me of PVC'S!.

God Bless you!.
 Dr. Chan Lowe - Mon Aug 13, 2007 6:52 pm

User avatar Hi Goatskina,

Stomach ulcers can certainly cause significant abdominal pain and could cause your bloating as well.

In addition to the nexium and pariet I would recommend you be tested for a bacteria called H. Pylori that can cause ulcers. If it is present it needs to be treated with 3 medications (one or two antibiotics, an antacid and sometimes a coating medicine).

The nexium will cut down on stomach acid production to allow the lining to heal easier.

If the ulcers are causing you to have PVC's the nexium may help. However, there are many causes of PVC's, most of which don't involve the stomach. If the are becoming more frequent you should see your doctor about them.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here